# SDR SWAA2012042403340

- Difficulty date: April 16, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE OF FLASHLIGHT ON FWD LAVATORY WALL.  REMOVED AND REPLACED BASE OF FLASHLIGHT CMM.
